# SDR ABXA9500065

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hose
- Part number: AE24645E014D
- Condition: Leaking
- Location: Tr Unit
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY WENT TO STANDPIPE LEVEL ON APPROACH.  REMOVED AND REPLACED THRUST REVERSER HYDRAULIC PUMP PRESSURE HOSE WHICH WAS LEAKING.  SYSTEM OPS CHECKED GOOD IAW DC 8 MM CHAPTER 78.
